# SDR UPS09654753

- Difficulty date: February 11, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 32,400 hours, 9,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C BULK CARGO COMPT STA 1510 RBL 26 FLOOR PANEL NUT CHANNEL FOUND DENT.  BULK CARGO COMPT STA 1510 RBL 26 FLOOR PANEL SUPPORT CHANNEL REPAIRED AS PER SRM 51-70-11 FIG 1.
